Infinite volume asymptotics in P(ø)2 field theory

A. Lenard, C. M. Newman

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a number of asymptotic results in the P(φ)2 theory in the limit when the space cut-offs are removed, in particular the behavior of El and Zt,l as t,l→∞. Such results are used to study the question of orthogonality of infinite volume Euclidean measures μ(λ) for varying interaction constants λ.

Original languageEnglish (US)
Pages (from-to)243-250
Number of pages8
JournalCommunications In Mathematical Physics
Volume39
Issue number3
DOIs
StatePublished - Sep 1974

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Infinite volume asymptotics in P(ø)<sub>2</sub> field theory'. Together they form a unique fingerprint.

Cite this